# SDR DALA2021041202125

- Difficulty date: April 8, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 1738
- Aircraft time: 50,606 hours, 26,618 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Part number: 1010210336BHW
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3141 - SEAT 21D EMERGENCY LIGHT MOUNTS BROKEN OFF AT ARMREST COVER. CORRECTIVE ACTION: REMOVED AND REPLACED SEAT 21D EMERGENCY LIGHT SHROUD PER A319 AMM 33-51-19. OP'S CHECK OF LIGHT WAS GOOD. (3998403)
